# SDR DHL2005740514

- Difficulty date: March 27, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap
- Part time: 46,106 hours, 37,206 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT OUT DAMAGED AREA LWR SKIN APPROX 5 X 1.5 INCH IAW B727 SRM 51-40-20 FIG 31.  FABRICATED ONE FILLER APPROX 5 X 1.5 INCH AND ONE DOUBLER APPROX 8 X 3 INCHES USING .016  2024-T3 PO 9001660 IAW B727 SRM 57-50-2 FIG 4.  CLEANED, PREPPED, APPLIED ADHESIVE PRIMER AND ADHESIVE TO ALL REPAIR SURACES AND BAGGED FOR BONDING IAW B727 SRM 51-40-20 FIG 31.  CURED REPAIR CLEANED AND PERFORMED POST BOND INSP WITH NO DELAM NOTED IAW B727 SRM 51-40-20.  TREATED, PRIMED AND SEALED REPAIR IAW B727 SRM 51-40-2.
